# SDR CA020614001

- Difficulty date: June 6, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Cessna 414
- Aircraft time: 6,771 hours
- Engine: Cont TSIO520NB
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: 5041000206
- Condition: Cracked
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT GEAR HAD LOST ITS NITROGEN CHARGE DURING FLIGHT. REPLACED SEALS IN OLEO AND WHILE SERVICING OLEO IT WAS NOTED HYDRAULIC FLUID WAS APPEARING IN LOWER AREA OF BARREL. ON CLOSER INSPECTION FOUND BARREL CRACKED AT POINT WHERE BARRELL IS FITTED WITH MAIN GEAR DRAG BRACE ATTACHMENT LUG. UPPER TRUNNION REPLACED WITH REPAIRED PART.
